# SDR CALA2014050690955

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 52,550 hours, 21,094 cycles
- Engine: Iae V2522A5
- Engine time: 2,000 hours, 68,565 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Skin
- Condition: Cracked
- Location: Exhaust Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG CHANGE, EXHAUST CONE SKIN HAS A CRACK EXCEEDING SIX INCHES AT THE 530 POSITION. REPLACED IAW MM-78-11-12- 400-010-A13.
